What happens if you accidentally put cloramfeni otico in your eye?

Related Answers

Explore the latest questions and answers related to "What happens if you accidentally put cloramfeni otico in your eye?"
Staff

Answered: Accidental deleting of spam

Hi there: For assistance, please refer to the help articles below. How do I recover a recently deleted email? How do I recover an email that was recently deleted in AOL Mail?

Answered: What really happened to me?

What.......what already bubbala????????? When.....Where.....How???? Only you know!!!!!!!!!!!

Answered: What is the cause of a wavy sympton in the side of the eye does but does

floaters. There is a migraine variant characterized by visual symptoms, but not headaches. It might be this.

Answered: Laser eye surgery

Yes, of course you can go with laser eye surgery. This technique takes less than 30 minutes to perform and is very effective. Most survey show that 92-98% of people are satisfied with laser eye surgery. http://www.surgicalinstruments.com/eye-instruments/eye-surgical-instruments

Answered: What would happen if I accidentally fall after rotator cuff surgery

Since we aren't psychic and have no idea where you fell, what part of your body you fell on, how bad a fall you took or any other pertinent information it's impossible to answer. With the lack of info given you could have no problem, a minor problen or a major problem.
Liked this question? Tell your friends about it

More Questions

What would happen if appeals was eliminated from the system as a whole

I assume you mean appeals in criminal trials. Disaster would happen. Procedural errors are made in trials that have nothing to do with the guilt or non guilt of the person being tried but can bias a trial so badly that it must be held again. New evidence, or a counter to evidence ...

New glasses, blurry vision

Maybe they made the glasses to the wrong prescription, or gave you glasses meant for someone else. They can test the glasses to see if they are the right prescription. They should replace them if it is the wrong prescription.

Fog in right eye when I raise my body heat

Dave, you might need to ask your eye doctor. My left eye does that also and I lost the sight in that eye about 3 years ago.

How can a person get 2 blACK eyes with out hurting themselves

Someone else could hurt them. Too much coumadin.